Arnulf Jentzen
Title
Cited by
Cited by
Year
Solving high-dimensional partial differential equations using deep learning
J Han, A Jentzen, E Weinan
Proceedings of the National Academy of Sciences 115 (34), 8505-8510, 2018
334*2018
Strong and weak divergence in finite time of Euler's method for stochastic differential equations with non-globally Lipschitz continuous coefficients
M Hutzenthaler, A Jentzen, PE Kloeden
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2011
2952011
Strong convergence of an explicit numerical method for SDEs with nonglobally Lipschitz continuous coefficients
M Hutzenthaler, A Jentzen, PE Kloeden
The Annals of Applied Probability 22 (4), 1611-1641, 2012
2782012
Deep learning-based numerical methods for high-dimensional parabolic partial differential equations and backward stochastic differential equations
W E, J Han, A Jentzen
https://arxiv.org/abs/1706.04702, 2017
209*2017
Numerical approximations of stochastic differential equations with non-globally Lipschitz continuous coefficients
M Hutzenthaler, A Jentzen
American Mathematical Society 236 (1112), 2015
1772015
Overcoming the order barrier in the numerical approximation of stochastic partial differential equations with additive space–time noise
A Jentzen, PE Kloeden
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2009
1402009
Taylor approximations for stochastic partial differential equations
A Jentzen, PE Kloeden
Society for Industrial and Applied Mathematics, 2011
1372011
The numerical approximation of stochastic partial differential equations
A Jentzen, PE Kloeden
Milan Journal of Mathematics 77 (1), 205-244, 2009
1302009
Divergence of the multilevel Monte Carlo Euler method for nonlinear stochastic differential equations
M Hutzenthaler, A Jentzen, PE Kloeden
Arxiv preprint arXiv:1105.0226, 2011
832011
Loss of regularity for Kolmogorov equations
M Hairer, M Hutzenthaler, A Jentzen
The Annals of Probability 43 (2), 468-527, 2015
822015
On a perturbation theory and on strong convergence rates for stochastic ordinary and partial differential equations with non-globally monotone coefficients
M Hutzenthaler, A Jentzen
arXiv preprint arXiv:1401.0295, 2014
78*2014
Regularity analysis for stochastic partial differential equations with nonlinear multiplicative trace class noise
A Jentzen, M Röckner
arXiv preprint arXiv:1005.4095, 2010
772010
Galerkin approximations for the stochastic Burgers equation
D Blomker, A Jentzen
SIAM Journal on Numerical Analysis 51 (1), 694-715, 2013
76*2013
Efficient simulation of nonlinear parabolic SPDEs with additive noise
A Jentzen, P Kloeden, G Winkel
The Annals of Applied Probability 21 (3), 908-950, 2011
752011
Pathwise approximation of stochastic differential equations on domains: higher order convergence rates without global Lipschitz coefficients
A Jentzen, PE Kloeden, A Neuenkirch
Numerische Mathematik 112 (1), 41-64, 2009
732009
Pathwise numerical approximations of SPDEs with additive noise under non-global Lipschitz coefficients
A Jentzen
Potential Analysis 31 (4), 375, 2009
722009
Deep optimal stopping
S Becker, P Cheridito, A Jentzen
Journal of Machine Learning Research 20, 74, 2019
692019
A proof that artificial neural networks overcome the curse of dimensionality in the numerical approximation of Black-Scholes partial differential equations
P Grohs, F Hornung, A Jentzen, P Von Wurstemberger
arXiv preprint arXiv:1809.02362, 2018
662018
A Milstein scheme for SPDEs
A Jentzen, M Röckner
Arxiv preprint arXiv:1001.2751, 2010
62*2010
A mild Itô formula for SPDEs
G Da Prato, A Jentzen, M Röckner
arXiv preprint arXiv:1009.3526, 2010
612010
The system can't perform the operation now. Try again later.
Articles 1–20